On partial sums of multiple Fourier series in Jacobi polynomials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1999), pp. 46-56
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1999_3_a5,
author = {A. D. Nakhman},
title = {On partial sums of multiple {Fourier} series in {Jacobi} polynomials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {46--56},
year = {1999},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1999_3_a5/}
}
A. D. Nakhman. On partial sums of multiple Fourier series in Jacobi polynomials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1999), pp. 46-56. http://geodesic.mathdoc.fr/item/IVM_1999_3_a5/
[1] Suetin P. K., Klassicheskie ortogonalnye mnogochleny, 2-e izd., dop., Nauka, M., 1979, 415 pp. | MR | Zbl
[2] Zigmund A., Trigonometricheskie ryady, T. 1, Mir, M., 1965, 615 pp. | MR
[3] Zigmund A., Trigonometricheskie ryady, T. 2, Mir, M., 1965, 537 pp. | MR
[4] Sege G., Ortogonalnye mnogochleny, Fizmatgiz, M., 1962, 500 pp.
[5] Dyachenko M. I., “O nekotorykh svoistvakh kratnykh ryadov i preobrazovanii Fure”, Tr. Matem. in-ta AN SSSR, 190, 1989, 88–101 | MR